MathSciNet Relay Station
MathSciNet bibliographic data
MR1643256 62G05 (62C20)
Lepski, O. V.; Levit, B. Y. Adaptive minimax estimation of infinitely differentiable functions. Math. Methods Statist. 7 (1998), no. 2, 123–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement